# SDR AALA202507223087

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 30,451 hours, 12,013 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING A LANDING GEAR SHOCK ABSORBER FAULT AFTER RETRACTION AND GEAR WAS SLOW TO COME UP. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TASK CARD 26L71012001 FOR SERVICING NOSE LANDING GEAR STRUT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 32-31-00.
